Hydrochlorothiazide and vertigo

Common Questions and Answers about Hydrochlorothiazide and vertigo

diovan

I have been through every test available, through 3 ENTs, I have modified my diet to lower salt and eliminate caffeine (I don't drink alcohol or smoke/use tobacco), I have severe tinnitus, in my left ear only, and minor hearing loss in the same ear. I am now taking hydrochlorothiazide (both for moderate hight blood pressure and to lower my water levels for the inner ear), and gabapentin for a neck spine condition (unrelated to the vertigo).
She was given the Epley Manoeuvre but this caused extremely severe vertigo, so severe that she was unable to walk and had to go home by ambulance car. The ENT surgeon had never seen anyone so ill after an Epley. She tried VRT exercises but they did not help. In 2002 she had balance testing and posterior canal plugging to the left side. Since then she has not had any major problems until 7 weeks ago when she woke up with the symptoms of labyrinthitis which are still present today.
Meniere's is usuallly treated with a diuretic and sometimes a capillary dilator - I was on hydrochlorothiazide and isoxuprine (this was 11 years ago). But I was asked to do food elimination, because after steroids were used to bring down the initial attacks, the doctor figured maybe food was aggravating it. So one of my brothers had just been diagnosed with celiac disease, so I thought I would start there - and VOILA! that was the problem.
Hmm 2 of the more common side affects of diovan are nausea and vertigo... cymbalta can raise blood pressure slighty( 2-3 points) and can inhibit the the elimination of lopressor causing higher concentrations in the blood. I would question the doc about the cymbalta and the diovan.
(5 mg, 2x day) and hydrochlorothiazide for BP. Slight numbness on left side of face and arm. Some vertigo and nausea. Some diarrhea. Onset 2/14. Trip to ER, CAT scan clear, MRI clear, EKG and telemetry good, heart is normal sized?, ultrasound of carotids was clear, no fever, slightly elevated BP (prob from worry) -- Referred to neurologist... Any help would be appreciated. Thanks!
) vertebrae was out of place, pressing on the nerve that controls hearing and balance and causing hearing loss in my right ear, tinnitus, and horrible vertigo. I know how very frightening and debilitating this is, and feel compelled to let others know that my doctor eliminated all symptoms in a weeks time, but had me follow a routine for a few months to strengthen my neck. I have been totally symptom free for well over a year. Can this be the case with all sufferers?
) My doctor prescribed hydrochlorothiazide 50mg (for HBP 150/90.), and Flexeril 10mg (for my legs.) I was also on prednisone 10mg for two weeks. I vomited.) The doctor was not sure of a diagnosis. And I was sent to other doctors: 2005-A rheumatologist. (He took "NO" additional tests, and did not examine me). He felt the creaking in my knees, with his hands, and the nurse examined my enlarged knuckles. He said I had fibromyalgia, OA of both hands and both knees.
I went to the clinic on several occasions, and despite their observations, the reaction I was having, though clearly some sign of poisoning, went unrecognized. I was sent home on Antivert and hydrochlorothiazide, the common treatment for Meniers Dz.
I went to the clinic on several occasions, and despite their observations, the reaction I was having, though clearly some sign of poisoning, went unrecognized. I was sent home on Antivert and hydrochlorothiazide, the common treatment for Meniers Dz.
debilitating dizziness, photosensitivity, dilated pupils, deafening tinnitus, tactile hypersensitivity, severe frontal and occipital head pain, nystagmus, nausea, and reduced motor control. It started out slowly, and I called the prescribing clinic to inform them that I thought I was having an adverse drug reaction. I stopped taking the Ultram and the Flexerile immediately and sought council from my physician group regarding continuation of the Medrol Pack.
debilitating dizziness, photosensitivity, dilated pupils, deafening tinnitus, tactile hypersensitivity, severe frontal and occipital head pain, nystagmus, nausea, and reduced motor control. It started out slowly, and I called the prescribing clinic to inform them that I thought I was having an adverse drug reaction. I stopped taking the Ultram and the Flexerile immediately and sought council from my physician group regarding continuation of the Medrol Pack.
I have been having a worsening neck problem for a few years that hasn't been totally diagnosed. Pain is at base of skull and radiates forward into ears somehow causing ringing and vertigo. Sometimes I get nausea which seems to be in the back of my throat (about where gag reflex is) that with it. Because of my Ehlers-Danlos Syndrome (classical, hypermobility and features of Vascular types, some features of Marfans), everything is hypermobile, subluxing or dislocating.
blackout effect as I would call it, its like I am so disoriented that I just have to hold on, it is not the roller coaster feeling that comes with vertigo but it lasts for about 30-40 seconds and I just have to catch myself so I don't fall. This has started happening more frequently, when I bend down to wash my face and get back up or bending over to brush my teeth or even just closing my eyes, I sway all over the place.
Good Morning Tramadol Warriors! Gorgeous sunny day. And people who understand. Welcome. We're so glad you found us!
Here's what I have/or had. Visual disturbances such as visual snow, kalaidescopic vision and double vision. Dizzy spells, vertigo, drowsiness, fainting, near fainting, slurred speech, facial numbness, confusional episodes and of course headaches, nausea, vomiting and cold and hot flashes and sweating and weakness. Most of the time I just get the last 5 or 6 symptoms. It is horrible enough that I usually can't get out of bed. I am trying a new regimen of Vitamen B2.
This went on for about an hour and 15 mins. After a night in the hospital, and an Mri and other scans. I was released. I was told I should have no side effects. But now I have bad head aches on my left temple and I get a stabbing pain on my temple and neck, that last that last just several seconds. Also my speach has been effected slightly. Often I will be talking and a word will pop in a sentence where it doesnt belong, and I forget just what I want to say.
I still twitch, but have gone on to develop muscle aching, and tightness, all of which I understand to be characteristic of BFS. However, 2 weeks ago, I developed a frightening symptom: my left eye will not open - without struggle - after a period of sleep. As I wake often during the night, this can happen several times a night, and in the morning. It happens every night. Is this related to BFS or is this a symptom of something more serious?
MedHelp Health Answers